# SDR 2008FA0000201

- Difficulty date: March 18, 2008
- Submitted: March 19, 2008
- Operation: General aviation
- Aircraft: N6029T
- Make and model: Cessna 150D
- Aircraft serial: 15060729
- Aircraft time: 3,900 hours
- Engine: Cont O200A
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Flame Tube
- Condition: Ruptured
- Location: Muffler
- Part time: 3,900 hours
- Component: Muffler, Cessna
- Component part number: 045040026
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MUFFLER P/N 0450400-26 WAS REMOVED FOR CYLINDER REPLACEMENT, INSP REVEALED DETERIORATED FLAME TUBES IN OUTLET PIPE AND NR1 INLET PIPE. OUTLET PIPE FLAME TUBE IS NOT READILY VISIBLE LOOKING UP TAIL PIPE. NO ENTRIES IN LOGBOOK INDICATING REPLACEMENT OF EITHER MUFFLER.
